# SDR YENA2024061100850

- Difficulty date: June 8, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N2027J
- Make and model: Airbus A321-271N
- Aircraft serial: 09121
- Aircraft time: 14,942 hours, 4,200 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#258, AUA-JFK. ' AT CRUISE FWD FA MENTIONED TRANSIENT CHEMICAL ODOR IN FWD GALLEY EXTENDING TO ROW 2. ODOR IS MILD AND TRANSIENT, CAUSED EYE IRRITATION TO TWO FA'S; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, PER TSM 05-50-00-810-085B/ TSM 05-50-00-810-085D, A/C OK FOR SERVICE. RAN ENGS. R/R RESECT FILTERS PER MCC IAW AMM 21-21-41. OPS CHECK GOOD.'
